American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] Yochay Jerby. On Morse-Bott degenerations with $Crit(\pi) \simeq\mathbb{C}P^k$ and Floer homology. Proc. Amer. Math. Soc. 142 (2014) 3731-3740.
Abstract, references, and article information   
View Article: PDF

[2] G. G. Gusev. Monodromy zeta-function of a polynomial on a complete intersection, and Newton polyhedra. St. Petersburg Math. J. 23 (2012) 511-519. MR 2896166.
Abstract, references, and article information   
View Article: PDF

[3] Eugene Z. Xia. Dehn twists and invariant classes. Proc. Amer. Math. Soc. 140 (2012) 1173-1183. MR 2869103.
Abstract, references, and article information   
View Article: PDF

[4] Hideki Miyachi and Hiroshige Shiga. Holonomies and the slope inequality of Lefschetz fibrations. Proc. Amer. Math. Soc. 139 (2011) 1299-1307. MR 2748423.
Abstract, references, and article information   
View Article: PDF

[5] Jaya NN. Iyer. Murre's conjectures and explicit Chow-Künneth projectors for varieties with a nef tangent bundle. Trans. Amer. Math. Soc. 361 (2009) 1667-1681. MR 2457413.
Abstract, references, and article information   
View Article: PDF

[6] Burt Totaro. Euler and algebraic geometry. Bull. Amer. Math. Soc. 44 (2007) 541-559. MR 2338364.
Abstract, references, and article information
View Article: PDF

[7] Yen-lung Tsai and Eugene Z. Xia. Non-abelian local invariant cycles. Proc. Amer. Math. Soc. 135 (2007) 2365-2367. MR 2302557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Enrique Artal Bartolo, Jorge Carmona Ruber and José Ignacio Cogolludo Agustín. Effective invariants of braid monodromy. Trans. Amer. Math. Soc. 359 (2007) 165-183. MR 2247887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] D. Chéniot and C. Eyral. Homotopical variations and high-dimensional Zariski-van Kampen theorems. Trans. Amer. Math. Soc. 358 (2006) 1-10. MR 2171220.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Daniel C. Cohen and Peter Orlik. Gauss-Manin connections for arrangements, III Formal connections. Trans. Amer. Math. Soc. 357 (2005) 3031-3050. MR 2135734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Lubomir Gavrilov and Iliya D. Iliev. Complete hyperelliptic integrals of the first kind and their non-oscillation. Trans. Amer. Math. Soc. 356 (2004) 1185-1207. MR 2021617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] V. A. Vassiliev. Analytic properties of surface potentials. Math. Surveys Monogr. 97 (2002) 251-286.
Book volume table of contents   
View Article: PDF

[13] V. A. Vassiliev. Newton's theorem on the non-integrability of ovals. Math. Surveys Monogr. 97 (2002) 111-136.
Book volume table of contents   
View Article: PDF

[14] V. A. Vassiliev. Local monodromy theory of isolated singularities of functions and complete intersections. Math. Surveys Monogr. 97 (2002) 29-74.
Book volume table of contents   
View Article: PDF

[15] V. A. Vassiliev. Applied Picard--Lefschetz Theory. Math. Surveys Monogr. 97 (2002) MR MR1930577.
Book volume table of contents   

[16] V. A. Vassiliev. Stratified Picard--Lefschetz theory and monodromy of hyperplane sections. Math. Surveys Monogr. 97 (2002) 75-110.
Book volume table of contents   
View Article: PDF

[17] V. A. Vassiliev. Calculation of local Petrovski\u {\i } cycles and enumeration of local lacunas close to real singularities. Math. Surveys Monogr. 97 (2002) 165-214.
Book volume table of contents   
View Article: PDF

[18] V. A. Vassiliev. Lacunas and local Petrovski\u {\i } condition for hyperbolic differential operators with constant coefficients. Math. Surveys Monogr. 97 (2002) 137-164.
Book volume table of contents   
View Article: PDF

[19] V. A. Vassiliev. Homology of local systems, twisted monodromy theory, and regularization of improper integration cycles. Math. Surveys Monogr. 97 (2002) 215-250.
Book volume table of contents   
View Article: PDF

[20] V. A. Vassiliev. Multidimensional hypergeometric functions, their ramification, singularities, and resonances. Math. Surveys Monogr. 97 (2002) 287-311.
Book volume table of contents   
View Article: PDF

[21] Tom Graber, Joe Harris and Jason Starr. Families of rationally connected varieties. J. Amer. Math. Soc. 16 (2003) 57-67. MR 1937199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Alexis Kouvidakis. Theta line bundles and the determinant of the Hodge bundle. Trans. Amer. Math. Soc. 352 (2000) 2553-2568. MR 1709775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Mikhail Grinberg. A generalization of Springer theory using nearby cycles. Represent. Theory 2 (1998) 410-431. MR 1657203.
Abstract, references, and article information   
View Article: PDF

[24] Marina Ville. Vanishing conditions for the simplicial volume of compact complex varieties. Proc. Amer. Math. Soc. 124 (1996) 987-993. MR 1246538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Richard M. Hain and Robert MacPherson. Introduction to higher logarithms. Math. Surveys Monogr. 37 (1991) 337-353.
Book volume table of contents   
View Article: PDF

[26] G. Wechsung. Kummer-type functional equations of polylogarithms. Math. Surveys Monogr. 37 (1991) 185-203.
Book volume table of contents   
View Article: PDF

[27] G. Wechsung. Functional equations of hyperlogarithms. Math. Surveys Monogr. 37 (1991) 171-184.
Book volume table of contents   
View Article: PDF

[28] Zdzisław Wojtkowiak. The basic structure of polylogarithmic equations. Math. Surveys Monogr. 37 (1991) 205-231.
Book volume table of contents   
View Article: PDF

[29] James A. Carlson. Hypersurface variations are maximal. II . Trans. Amer. Math. Soc. 323 (1991) 177-196. MR 978385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Alice Silverberg. Mordell-Weil groups of generic abelian varieties in the unitary case . Proc. Amer. Math. Soc. 104 (1988) 723-728. MR 929425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 42 found      Go to page: 1 2